# SDR CALA2025093009439

- Difficulty date: September 26, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,689 hours, 29,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D531124240000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 16 DOUBLE JOGGLE AREA HOLE 18 HAS CRACK INDICATION IN FRAME LAYER AT 5 O`CLOCK, DIRECTION 50%.  REMOVED FASTENERS COMMON TO #18 (LEADER), #19 (ASSOCIATED). REF SRM 51-42-11/001. HOLE #18, #19 DIA. = NOMINAL.  REAMED HOLE 18 TO MAX DIA. OF .34220? IN FRAME LAYER ONLY IAW SRM 53-11-12-300-012.  PERFORMED ROTO PROBE INSP. OF HOLE 18 NO CRACK INDICATION OR DAMAGE NOTED. REF. NTM 51-10-01. REAMED HOLE #18 TO .3421IN ALL LAYERS REF. SRM 53-11-12-300-012. INSTALLED FASTENERS AT HOLES #18, #19 REF. SRM 51-42-11/001. RESTORED TOPCOAT TO AREA REF. SRM 51-75-12-900.
